MathSciNet Relay Station
MathSciNet bibliographic data
MR102690 (21 #1478) 41.00 (42.00)
Watari, Chinami On generalized Walsh Fourier series. Tôhoku Math. J. (2) 10 1958 211–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement